# SDR CA111122002

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 4905016
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, E, K
- Precautionary procedure: K

## Discrepancy

(CAN) ASSEMBLY NAME, RT MLG MANUFACTURER, PN 49050-16, SN MA1382.  CREW LOGBOOK STATES RT MLG AS STRUCTURAL DAMAGE THAT OCCURRED DURING TOUCHDOWN AFTER NOSE WHEELS CAME DOWN.  THE ONLY COCKPIT INDICATION WAS A MASTER CAUTION FOR WOW INPUT & A PROX SYS 1 STATUS MSG.  THERE WAS FLUID PUDDLING AROUND RT MLG & CFR PERSONAL REPORTED A SMALL AMOUNT OF SMOKE FROM THE RT MLG AREA.  THE RT MLG OUTER CYLINDER HAS A CRACK EXTENDING FROM THE LOWER 7 O CLOCK POSITION RUNNING VERTICALLY UP THE ENTIRE LENGTH OF THE OUTER CYLINDER TO NITROGEN SERVICE POINT ON THE TOP OF THE OUTER CYCLINDER. SEE ALSO FAA SDR 2011123101489 MALA110252.
